# SDR SWAA2022121375670

- Difficulty date: November 26, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BTW BS 787 AND BS 794 STRG 25R WL 156 AFT CARGO COMPARTMENT 2022-651345 / [01] REPLACED STRAP LOCATED BTW BS 787 AND BS 794 STRG 25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02; DWG 146A0081 SHEET 31 REV- SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED STRAP LOCATED BTW BS 787 AND BS 794 STRG 25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02; DWG 146A0081 SHEET 31 REV- SEE INDIVIDUAL SIGN-OFF BELOW.
